2 doctors weighed in:
Is there any medical condition that would cause loss of eyesight from taking ED pills or can it happen to anyone?
2 doctors weighed in

Dr. Jay Bradley
Ophthalmology - LASIK Surgery
In brief: Anyone
This can happen to anyone.

In brief: Anyone
This can happen to anyone.
Dr. Jay Bradley
Dr. Jay Bradley
Thank
Dr. Arthur Davida
Family Medicine
In brief: Optic Neuropathy
Non arteretic anterior ischemic neuropathy.
Here is the url http://prometheus.Med.Utah.Edu/~bwjones/2005/05/viagra-and-vision-loss/ in happens in diabetics and heart disease patients.

In brief: Optic Neuropathy
Non arteretic anterior ischemic neuropathy.
Here is the url http://prometheus.Med.Utah.Edu/~bwjones/2005/05/viagra-and-vision-loss/ in happens in diabetics and heart disease patients.
Dr. Arthur Davida
Dr. Arthur Davida
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
107,000 doctors available
Read more answers from doctors